# SDR TRBA20121111001

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 32,351 hours, 36,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EXIT SIGN CAME OFF-SEAT 1CD AREA.  THE ACFT WAS REMOVED FROM SERVICE.  RE-POSITION EXIT SIGN COVER IAW JIC 25-60-00.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
